Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the non-isomorphism of certain holomorphs

Author: W. H. Mills
Journal: Trans. Amer. Math. Soc. 74 (1953), 428-443
MSC: Primary 20.0X
MathSciNet review: 0054599
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, Theory of groups of finite order, Cambridge, 1897.
  • [2] G. A. Miller, On the multiple holomorphs of a group, Math. Ann. vol. 66 (1908) pp. 133-142. MR 1511494
  • [3] -, Memoir on the substitution groups whose degrees do not exceed eight, Amer. J. Math. vol. 21 (1899) pp. 287-337. MR 1505804
  • [4] G. A. Miller, H. F. Blichfeldt, and L. E. Dickson, Theory and applications of finite groups, New York, 1938.
  • [5] W. H. Mills, Multiple holomorphs of finitely generated abelian groups, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 379-392. MR 0045117 (13:530a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society